# SDR ASAA0874030

- Difficulty date: December 13, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 29,092 hours, 12,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WHILE WORKING CARD 5155617.  FOUND FLOOR SUPPORT CORRODED AT BS 947 TO 967 RBL 50 WL 208 FWD FASTENER HOLES.  DAMAGED FLOOR SUPPORT 100% MATERIAL LOSS AND WAS R&R.
